Oscillation of second order delay and ordinary differential equation

Ján Ohriska

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 1, page 107-112
  • ISSN: 0011-4642

How to cite

top

Ohriska, Ján. "Oscillation of second order delay and ordinary differential equation." Czechoslovak Mathematical Journal 34.1 (1984): 107-112. <http://eudml.org/doc/13430>.

@article{Ohriska1984,
author = {Ohriska, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {oscillation criteria},
language = {eng},
number = {1},
pages = {107-112},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Oscillation of second order delay and ordinary differential equation},
url = {http://eudml.org/doc/13430},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Ohriska, Ján
TI - Oscillation of second order delay and ordinary differential equation
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 1
SP - 107
EP - 112
LA - eng
KW - oscillation criteria
UR - http://eudml.org/doc/13430
ER -

References

top
  1. T. A. Canturija, Integral criteria of oscillation of solutions of linear differential equations of higher order, (Russian). Differ urav., XVI, 3, 1980, 470-482. (1980) MR0569776
  2. L. Erbe, 10.4153/CMB-1973-011-1, Canad. Math. Bull. 16 (1), 1973, 49-56. (1973) Zbl0272.34095MR0324173DOI10.4153/CMB-1973-011-1
  3. J. G. Mikusiňski, On Fite's oscillation theorems, Colloq. Math. II, 1949, 34-39. (1949) Zbl0039.31302MR0041307
  4. V. N. Ševelo N. V. Varech, On certain properties of solutions of differential equations with a delay, (Ukrainian) UMŽ, 24, 6, 1972, 807-813. (1972) MR0313612
  5. A. Vintner, A criterion of oscillatory stability, Quart. Appl. Math. 7, 1, 1949, 115-117. (1949) MR0028499

Citations in EuDML Documents

top
  1. Valter Šeda, Nonoscillatory solutions of differential equations with deviating argument
  2. Said R. Grace, Bikkar S. Lalli, Oscillation theorems for certain nonlinear differential equations with deviating arguments
  3. Rudolf Olach, Oscillation of first order linear retarded equations
  4. Jozef Džurina, Oscillation of a second order delay differential equations
  5. Ján Ohriska, Positive coefficients case and oscillation
  6. Ján Ohriska, Nonoscillatory solutions of a second order nonlinear delay differential equation
  7. Rudolf Oláh, Integral conditions of oscillation of a linear differential equation
  8. Ján Ohriska, Oscillation of second-order linear delay differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.